# SDR SCNA20240326160

- Difficulty date: February 28, 2024
- Submitted: March 26, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143A750313
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/O 79654 TASK CARD 531400001 FWD CARGO COMP FROM STA 500 H TO STA 5OOI LBL 25 UNDER FLOOR ZEE CHANNEL INTERCOSTAL CORRODED. REPLACED INTERCOSTAL P/N 143A750313 LOCATED AT STA 500 H TI 500 I LBL 25 I/A/W B737-800BCF SRM 51-10-02-06-0 PARA Q AND DRAWING REF 143A7505 REV A DATED 06/14/99
